# SDR AALA202306070146

- Difficulty date: June 6, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N420AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9584
- Aircraft time: 9,828 hours, 2,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT (16WL) OVERWING DOOR RIGHT, FAULT ON CENTRAL FAULT DISPLAY SYSTEM DURING EMERGENCY POWER SUPPLY UNIT SYSTEM TEST. BATTERY FAULT LIGHT ON 16WL DURING EMERGENCY POWER SUPPLY UNIT TEST PER AMM 33-51-00. REMOVED AND REPLACED 16WL EMERGENCY POWER SUPPLY UNIT BATTERY PER AMM 33-51-38. A SATISFACTORY OPEATIONAL CHECK WAS ACCOMPLISHED.
